# SDR CAL960601

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE FORWARD RT SERVICE DOOR SLIDE LIGHT HAD NO VOTLAGE AT TEST JACK WITH LANYARD PULLED.  THE DOOR SLIDE LIGHT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-63.  (X)
